Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took Cerazette. Had prolonged bleeding and stopped. Having brown discharge. Did not happen like this previously. Normal?

I started taking cerazette in Novemeber on the 1st day of my period. It stopped the period and then it wasn t until the first week or so of December that I had the bleed I was supposed to have, even though it lasted 2.5 weeks (stopped on the 20th). I ve not had any kind of period since but I ve started getting brown discharge . My partner and I have unprotected sex but I ve never had this problem before. This is my second time on Cerazette and last time I had the expected bleed and then nothing for the next 4 years. Why am I getting the discharge this time?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi ! Good morning and a Happy New Year 2014. I am Dr Shareef answering your query.

Even though you are on a birth control pill/emergency pill, it is not a hundred percent guarantee against pregnancy. I would suggest you to go for a serum HCG estimation and an ultrasound of the abdomen if need be and if advised by your gynaecologist to confirm/exclude a pregnancy. This is necessary in view of your history of unprotected sex and brownish discharge.

I hope this information would help you in discussing with your family physician/treating doctor in planning your treatment. Thanks for using the health care magic forum for your query on health. Wishing you an early recovery. Dr Shareef.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor